advertisement
Question
Posted by: leonie | 2012/07/09

Drugs

My son is a rehabilitated drug user and the dr. prescribed Epilum to stabilize his mood. He also uses seratonien that he buys at Dischem. Is it ok to use epilum and seratonien together?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAddictions expert

Dear Leonie,

It would be best to check with your GP or psychiatrist.

Thanks,
Karen

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: shubby | 2012/08/03

My husband is a drug addict the sell my clothers and our furnisher I do not know what to do

Reply to shubby
Posted by: Lita | 2012/07/20

My daughter used to get fever convulsions when she was smaller, that is why she used Epilim.

Serotonin is a feel-good medication to prevent depression. If your serotonin levels are low, you tend to get depressed.

Some anticonvulsant medicines for epilepsy have also proved to be effective mood stabilisers. The main ones used are valproate, carbamazepine and lamotrigine. (Such as Epilim).

So the basic idea is to give him a mood stabiliser to replace the drugs, which is a good idea. Epilim and serotonin are used together very often to enhance the effect.

I did a little research and all the doctors seem to agree that it''s quite safe.

Reply to Lita
Posted by: annie | 2012/07/20

Epilum is for epileptic fits.

Reply to annie
Posted by: Addictions expert | 2012/07/11

Dear Leonie,

It would be best to check with your GP or psychiatrist.

Thanks,
Karen

Reply to Addictions expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement